Posted by Maria3667 on October 7, 2007, at 14:38:59
In reply to HEARING VOICES?????: ╗ polarbear206, posted by sometimesblue on September 29, 2007, at 16:55:14
As Wellbutrin suppossedly increases the levels of dopamine in the brain, it could be you are having 'auditory hallucinations'.
It reminds me of some symptoms schizophrenics sometimes also have. In most schizophrenics the levels of dopamine are raised too. Often these people are sexually very active. Co´ncidence with the effects of Wellbutrin, I wonder...?
> Since i've been on wellbutrin [generic] i have had just about all the side effects. The freakiest was hearin voices. That eventually went away, but i;m wondering what it all meant. My doc was very concerned about this as well. but to be honest, my sex life has improved 100% since on wellbutrin...i'm more sexual, and enjoy every bit of it. Unlike the AD's i was on before.
> I also had ringing in the ears and my thoughts were unbearably loud. i coundn't stop thinking. But i guess you have to weigh the good with the bad right? I mean, that what this is all about...trial and error.